# SDR 96ZZZM377

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3315048
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING HATCH EXIT SIGNS ARE INOP.  REMOVED AND REPLACED BATTERY PACK, CHECKS OK.
